# SDR IXXA2022032905

- Difficulty date: March 29, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T10601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLC CORROSION @ STATION 676 RBL 5-8 FLOOR FRAME UPPER CHORD
